Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem on schlicht functions


Author: S. B. Townes
Journal: Proc. Amer. Math. Soc. 5 (1954), 585-588
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062834-7
MathSciNet review: 0062834
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. D. Bernardi, A survey of the development of the theory of schlicht functions, Duke Math. J. 19 (1952), 263–287. MR 0048579
  • [2] Bernard Friedman, Two theorems on schlicht functions, Duke Math. J. 13 (1946), 171–177. MR 0016474
  • [3] H. Prawitz, Über Mittelwerte analytischer Funktionen, Arkiv för Matematik, Astronomi och Fysik vol. 20 (1927-1928) no. 6, pp. 1-12.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062834-7
Article copyright: © Copyright 1954 American Mathematical Society